# SDR CA190807002

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 8,129 hours
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot Head
- Part time: 7,718 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING RETURN FROM A MISSION THE PILOTS OF B300C AIRCRAFT, REPORTED THAT THE RIGHT SIDE PITOT HEAT WAS INOPERATIVE.  MAINTENANCE CARRIED OUT TROUBLESHOOTING AND DISCOVERED THAT THE PITOT HEAT POWER WIRE H3B20 LOCATED FORWARD OF THE NOSE PRESSURE BULKHEAD AT APPROX. FUSELAGE STATION 65 WAS CHAFED ARCED AND BROKEN WHERE WIRE PASSES THROUGH BULKHEAD.  WIRE H3B20 WAS REPAIRED AND PITOT HEAT FUNCTION CHECKED SERVICEABLE, AIRCRAFT RETURNED TO SERVICE. PLEASE SEE ATTACHED PHOTOS. (TC# 20190807002)
